# SDR HEEA084904

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N911UK
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 389500090310
- Condition: Worn
- Location: M/R Flt Controls
- Component: Link Assy
- Component part number: 7640003006050
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STIFF BEARING AND MISSING TEFLON. REPLACED 2  BEARINGS DUE TO WORN.  REPAIRED.
